Skip to main content

Dec. 5th: Spirit of the Season Parade - all dance teams performing

Saturday, December 5th - Updated


Pay Parking is available under City Hall Plaza for $1.50 per hour or $4 for the day.

Please arrive at your designated time. Check-in will be at the Downtown Surrey BIA tent near the Christmas Tree. It's a white and red tent.

Unfortunately nothing can be left with us during the event. Last week some people requested that we watch coats and bags, but we just don't have enough people to effectively provide that service.

Spirit of the Season Parade & Performance Schedule
All times are subject to change.
Saturday, December 5th
Civic Plaza Stage before Parade:
*Please arrive 20 minutes before your start time to check-in & familiarize yourself with the space and audio equipment*
2:30 – 3:00 PM Thomas Vixon
3:00 – 3:20 PM Kaatrina Baker (20 min)
3:25 – 3:55 PM Smile Band (30 min)
4:00 – 4:20 PM   Prince Charles Elementary School Bell Choir (20 min)
4:25 – 4:30 PM   Dance Xpressions Company (3 min)
4:35 – 5:05 PM   Smiling Tigers Jujitsu (30 min)
5:10 – 5:30 PM   Sylvana Filidoglu’s Greek dancers, Yamas (approx. 8 dancers) (15-20 min)
Parade:
*All dance groups check-in before 5:30 PM in Civic Plaza for audio equipment.*
6:00 PM                North Surrey Secondary Drumline (at 102 Ave by 6:10) & DRS Breakdance
6:04 PM                Dream Gymnastics Inc (4 dancers) (at 102 Ave by 6:14)
6:06 PM                Surrey International Folk Dancers (8 dancers) (at 102 Ave by 6:16) *needs speaker holder
6:08 PM                Smiling Tigers Jujitsu (10 students) (at 102 Ave by 6:18)
6:10 PM                Just 4 Kicks (at 102 Ave 6:20)
6:12 PM                Panorama School of Dance: Youth Company (24 dancers) (at 102 Ave by 6:22)
6:14 PM                Frank Hurt Secondary Dance Teams (36 dancers) (at 102 Ave y 6:24)
6:16 PM                Queen Elizabeth Secondary Dance Teams (90 dancers) (at 102 Ave by 6:26)
6:19 PM                Praise TEAM (75 dancers) (at 102 Ave by 6:29)
Finale in Central City Shopping Centre Plaza:
6:30 PM                Performance by DRS & Open dance floor for all groups to freestyle to a live DJ (Party on the Street!)

Wrap up by at 6:45 PM
Dancers can warm up with snacks & refreshments at TBD location 


Comments

Popular posts from this blog

Dance Team Trip: May 5 - 7 to Victoria

Make sure you have signed up for two workshops - one in each session. See your teacher to sign up. 
If your name is yellow, you need to bring in the the RULES signed by your parents. Please discuss the rules with your parents. 





Trip Rules:All Frank Hurt / Queen Elizabeth / North Surrey Secondary school rules apply.All British Columbia laws apply. Ex. No shopliftingMust abide by all hotel and transportation rules. Ex. Quiet times in the hotel 10pm - 7am.There should be no girls in the boys’ rooms and no boys in the girls’ rooms at any time.At light’s out everyone must be in their own room and stay there until morning.Alcohol, drugs, smoking, and vaping are prohibited for everyone on the trip.Bags will be checked before we get on the bus.All visits from family and friends must be cleared with Ms. J. If you have a friend that lives where we are going and you would like to meet them - please talk about this with your parents before we leave and have your parents contact me (email, phone, …

YouTube: Barbershop

YouTubes: Pulse 2017